# SDR CA050712006

- Difficulty date: July 6, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Beech D18S
- Aircraft time: 7,682 hours
- Engine: Pwa R985AN14B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Strut
- Part number: 55S013
- Condition: Loose
- Location: Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN GEAR LEG BOLTS TO FLOATS FOUND LOOSE (FRONT LEG) NAS1021A5 NUTS FOUND LOOSE.  REPLACED NUTS AND RETORQUED.
